# SDR TWAA9903801

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A LIGHTNING BURN AT STA 700, 2 INCHES BELOW LONGER 27L.  IT HAD BEEN BLENDED AND INDICATION OF CRACK.  NDT CHECK FOUND NO CRACK INDICATION.  REPAIRED PER SRM 53-04, PG 21 TABLE B, CONDITION PARAGRAPH 3.  INSTALLED FLUSH 5/32 SOLID RIVET.
